IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES)
 Go Top  Go Back   Prev AP Conf / Next AP Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Antennas and Propagation (AP) [schedule] [select]
Chair Hiroyuki Arai (Yokohama National Univ.)
Vice Chair Keizo Cho (Chiba Inst. of Tech.)
Secretary Kunio Sakakibara (Nagoya Inst. of Tech.), Masayuki Nakano (KDDI R&D Labs.)
Assistant Yuichi Kimura (Saitama Univ.)

Conference Date Wed, Apr 22, 2015 13:00 - 16:50
Thu, Apr 23, 2015 09:30 - 16:25
Topics Antenna and Propagation 
Conference Place Nobumoto Ohama Memorial Hall 
Address 2-70, Tonoshiro, Ishigaki, Okinawa, 907-0004 Japan
Transportation Guide http://ohamanobumoto.com/2011/09/access/
Contact
Person
Dr. Masayuki NAKANO (KDDI R&D Labs.)
+81-980-84-1551 (Nobumoto Ohama Memorial Hall)
Sponsors This conference is co-sponsored by the IEEE AP-S Fukuoka Chapter.
Announcement Please join us for an opening reception.

Wed, Apr 22 PM  A・P
Chair: Prof. Jiro HIROKAWA (Tokyo Tech.)
13:00 - 13:50
(1) 13:00-13:25 Unbalanced fed ultra low profile inverted L antenna with planar element Koya Takada, Mitsuo Taguchi (Nagasaki Univ.)
(2) 13:25-13:50 Low-Profile Omnidirectional Antenna Composed of Circular Parallel-Plate with Multi-Layer Ceramic Capacitors Naobumi Michishita, Naoto Nishiyama, Hisashi Morishita (National Defense Academy)
  13:50-14:00 Break ( 10 min. )
Wed, Apr 22 PM  A・P
Chair: Prof. Kunio SAKAKIBARA (Nagoya Inst. of Tech.),
14:00 - 14:50
(3) 14:00-14:25 Design of a T-shaped bandpass filter integrating in the corporate-feed waveguide of a waveguide slot array antenna Xin Xu, Jiro Hirokawa, Makoto Ando (Tokyo Tech.)
(4) 14:25-14:50 Design of Two-dimensional Beam-switching Butler Matrix using Short-Slot Two-plane Couplers Dong-Hun Kim, Jiro Hirokawa, Makoto Ando (TITECH)
  14:50-15:00 Break ( 10 min. )
Wed, Apr 22 PM  A・P Tutrial Talk
Chair: Prof. Hiroyuki ARAI (Yokohama Natl. Univ.)
15:00 - 15:50
(5) 15:00-15:50 [Tutorial Lecture]
Basic Design Theory of Frequency Selective Reflector and its Applications
Shigeru Makino (KIT)
  15:50-16:00 Break ( 10 min. )
Wed, Apr 22 PM  IEEE AP-S Fukuoka Chapter Special Talk
Chair: Prof. Takafumi FUJIMOTO (Nagasaki Univ.)
16:00 - 16:50
(6) 16:00-16:50 [Special Talk]
Inverse Scattering
Takashi Takenaka (Nagasaki Univ.)
Thu, Apr 23 AM  A・P
Chair: Prof. Naobumi MICHISHITA ((National Defense Academy)
09:30 - 10:45
(7) 09:30-09:55 A study of a dipole antenna unifying with AMC substrate Masaki Kotaka, Tetsuo Moroya, Shigeru Makino, Hideyuki Hayashi, Keisuke Noguchi, Tetsuo Hirota, Kenji Itoh (itute of Tech)
(8) 09:55-10:20 Wideband printed inverted-F antenna for MIMO system Junpei Taguri, Takafumi Fujimoto (Nagasaki Univ.)
(9) 10:20-10:45 Characteristics modes analysis of combined antenna Hiroyuki Arai, Shen Wang (YNU)
  10:45-10:55 Break ( 10 min. )
Thu, Apr 23 AM  A・P
Chair: Prof. Takafumi FUJIMOTO (Nagasaki Univ.)
10:55 - 11:45
(10) 10:55-11:20 Determination of Far-Field Gain for WR-3 (220-325 GHz) Band Horn Antenna at Reduced Distances Katsushige Harima, Toshihide Tosaka, Katsumi Fujii, Kaori Fukunaga (NICT)
(11) 11:20-11:45 A study of jig for S-parameter method using microstrip line Part 5
-- Influence on Measured Value by Substrate Edge Connector --
Takayuki Sasamori, Kazuma Endo, Teruo Tobana, Yoji Isota (Akita Prefectural Univ.)
  11:45-12:45 Lunch Break ( 60 min. )
Thu, Apr 23 PM  A・P
Chair: Prof. Takayuki SASAMORI (Akita Prefectural Univ.)
12:45 - 13:35
(12) 12:45-13:10 Antenna system for estimation of fresh concrete components Rikiya Taniyama, Takafumi Fujimoto, Toshiyuki Tanaka, Shinichi Makishima (Nagasaki Univ)
(13) 13:10-13:35 Antenna system for breast cancer detection Hiroto Yamashita, Takafumi Fujimoto, Takashi Takenaka, Toshiyuki Tanaka, Toshifumi Moriyama (Nagasaki Univ.)
  13:35-13:45 Break ( 10 min. )
Thu, Apr 23 PM  A・P
Chair: Prof. Takuji ARIMA (TUAT)
13:45 - 15:00
(14) 13:45-14:10 DBF Antenna Using Frequency Division Multiplexing of Each Element Signal by Digital Phase Shifter for Phase Array Antennas Configuration Tasuku Kuriyama, Takashi Maruyama, Kazunari Kihira, Masataka Ohtsuka, Hiroaki Miyashita (Mitsubishi Electric Corporation)
(15) 14:10-14:35 Preriminaly experiment on position estimation of transmitting antenna by using ZigBee Mitsunaga Mori, Mitsuo Taguchi (Nagasaki Univ.)
(16) 14:35-15:00 Fundamental study on parasitic radar using near filed bandlimited source Hiroyoshi Yamada, Satoshi Umano, Yoshio Yamaguchi (Niigata Univ.)
  15:00-15:10 Break ( 10 min. )
Thu, Apr 23 PM  A・P
Chair: Prof. Kentarou NISHIMORI (Niigata Univ.)
15:10 - 16:25
(17) 15:10-15:35 Path Loss Characteristic between Indoors of Different LOS Buildings Masayuki Miyashita, Yosuke Sugita, Hideki Omote, Ryo Yamaguchi (SBM)
(18) 15:35-16:00 High Accurate Path Loss Prediction Formula by Using Occupying Space Ratio for Mobile Radio Propagation
-- Extended Sakagami Path Loss Prediction Formula for Suburban and Rural Areas --
Yosuke Sugita, Hideki Omote, Teruya Fujii (Softbank Mobile)
(19) 16:00-16:25 Effect on Propagation Loss by Variations of Transmitter and Effect on Propagation Loss by Variations of Transmitter and Receiver Positions in Road Width Direction in Inter-Vehicle Communication Environments Kazuo Ozawa, Hisato Iwai, Hideichi Sasaoka (Doshisha Univ.)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Tutorial LectureEach speech will have 45 minutes for presentation and 5 minutes for discussion.
Special TalkEach speech will have 45 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
AP Technical Committee on Antennas and Propagation (AP)   [Latest Schedule]
Contact Address Masayuki NAKANO (KDDI R&D Labs.)
E-: _-cry 


Last modified: 2015-04-22 14:10:18


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to AP Schedule Page]   /  
 
 Go Top  Go Back   Prev AP Conf / Next AP Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan